MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - CENTRAL SCREW 15MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - CENTRAL SCREW 15MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - CENTRAL SCREW 15MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon has stated that the position of the implanted base plate is not in a proper position and therefore the surgeon decided to perform a revision surgery.During the revision surgery the surgeon decided to make an easier access to the glenoid to replace the whole prostheses.It was further reported that it was found on the x-ray that due to the position of the base plate a scapular notching was caused.The following implants were explanted: base plate ar-9500-01 (part number unknown as the provided one is incorrect).Glenosphere ar-9504s-04, stock ar-9501-08cpc, 2x periphere screws (locking) (part number unknown), central screws (locking) (part number unknown), pe-inlay (part number unknown).Update 07-jun-2020: further information were provided that the base plate was not optimally placed and the plate did not sink.During the surgery it was also discovered that the plate had good osseointegration.The size the central screw is an ar-9165-15.

Brand Name
UNIVERSAL GLENOID - CENTRAL SCREW 15MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10159980
Report Number1220246-2020-01902
Device Sequence Number3184419
Product Code PHX
UDI-Device Identifier00888867057920
UDI-Public00888867057920
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - CENTRAL SCREW 15MM
Device Catalogue NumberAR-9165-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;